# SDR 2007UALA05014

- Difficulty date: December 8, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545875U70
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR, DOOR 1 RIGHT INBD CREASE BEAM CORRODED BETWEEN BS 294-328 WL 208.   MAJOR REPAIR ACCOMPLISHED: REMOVED AND REPLACED DAMAGED FLOOR CREASE BEAM.
